# SDR FDEA201104251619

- Difficulty date: April 25, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 64,394 hours, 12,432 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Departed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, WEST OF THE AIRPORT BY APPROX 20NM OVER THE WATER,  FELT A SHARP BUMP THAT FELT LIKE WAKE TURBULENCE CLIMBING THROUGH  APPROX 14000 FT AND 320 KTS UPON LANDING, COWLING ON NR 2 ENGINE JUST BEHIND WHERE THE REVERSER SEPARATES IS COMPLETELY MISSING-ALL COCKPIT  INDICATIONS NORMAL-ACFT HANDING NORMAL.
